Boris Pasquier - Smooth projective horospherical varieties of Picard group $\mathbb{Z}^2$

epiga:5090 - Épijournal de Géométrie Algébrique, April 19, 2020, Volume 4 - https://doi.org/10.46298/epiga.2020.volume4.5090
Smooth projective horospherical varieties of Picard group $\mathbb{Z}^2$Article

Authors: Boris Pasquier 1,2,3

We classify all smooth projective horospherical varieties of Picard group $\mathbb{Z}^2$ and we give a first description of their geometry via the Log Minimal Model Program.


Volume: Volume 4
Published on: April 19, 2020
Accepted on: March 10, 2020
Submitted on: January 17, 2019
Keywords: Log Minimal Model Program,Horospherical varieties,Projective varieties with small Picard group,[MATH.MATH-AG]Mathematics [math]/Algebraic Geometry [math.AG]
Funding:
    Source : OpenAIRE Graph
  • Fibrations et actions de groupes algébriques; Funder: French National Research Agency (ANR); Code: ANR-18-CE40-0003

1 Document citing this article

Consultation statistics

This page has been seen 635 times.
This article's PDF has been downloaded 529 times.